Alert archive / California / Flash Flood Warnings in 2006

Flash Flood Warning 11, NWS San Diego, CA

April 5, 2006San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Apr 5, 2006, 2:15 AM PDT for San Bernardino County, California. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2006, 2:15 AM PDT (09:15 UTC)
Expired
Apr 5, 2006, 4:00 AM PDT
In force
105 min
Issued by
NWS San Diego, CA
Area
Counties, with a storm outline in the text

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 55 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2006-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2006-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KSGX 050918
FFWSGX
CAC071-051100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
215 AM PDT WED APR 5 2006

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA

* UNTIL 400 AM PDT

* AT 215 AM PDT...BANDS OF HEAVY RAIN AND THUNDERSTORMS WERE MOVING 
OVER THE SAN BERNARDINO MOUNTAINS FROM CAJON PASS TO HESPERIA.

* THE HEAVY RAIN HAS PROMPTED RELEASE OF WATER FROM THE SILVERWOOD 
RESERVOIR WHICH HAS CAUSED THE MOJAVE RIVER TO RUN HIGH...WHICH HAS 
CAUSED THE CLOSURE OF ROCK SPRINGS ROAD AT DEEP CREEK.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD 
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

THE STEEP CANYONS ALONG HIGHWAY 18 NEAR WATERMAN CANYON AND CITY 
CREEK WILL BE AFFECTED ON THE SOUTH SIDE OF THE MOUNTAINS. DEEP 
CREEK AND THE MOJAVE RIVER DRAINAGE WILL BE AFFECTED ON THE NORTH 
SIDE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3426 11761 3419 11765 3421 11751 3418 11741
      3422 11725 3416 11715 3445 11709 3439 11728
      3432 11739 3432 11749

$$

MACKECHNIE
2 follow-up statements
000 
WGUS76 KSGX 051041
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
337 AM PDT WED APR 5 2006

CAC071-051100-
SAN BERNARDINO CA-
337 AM PDT WED APR 5 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM PDT FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...

AT 331 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LOCAL HEAVY SHOWERS PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. HOWEVER...ACTIVITY WAS BEGINNING TO DECREASE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...AND SMALL ROCK OR MUD SLIDES AFFECTING MOUNTAIN 
ROADS.

DEEP CREEK AND THE MOJAVE RIVER WILL CONTINUE TO FLOW ABOVE 
NORMAL...WHICH WILL AFFECT SOME OF THE LOCAL ROADS NEXT TO THESE 
STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3426 11761 3419 11765 3421 11751 3418 11741
      3422 11725 3416 11715 3445 11709 3439 11728
      3432 11739 3432 11749

$$
MACKECHNIE
000 
WGUS76 KSGX 051121
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
420 AM PDT WED APR 5 2006

CAC071-051130-
SAN BERNARDINO CA-
420 AM PDT WED APR 5 2006

...A FLASH FLOOD WARNING FOR SOUTHWESTERN SAN BERNARDINO COUNTY
HAS EXPIRED...


LAT...LON 3426 11761 3419 11765 3421 11751 3418 11741
      3422 11725 3416 11715 3445 11709 3439 11728
      3432 11739 3432 11749

$$

MACKECHNIE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 9:22 PM PDT, 4 hours 53 minutes earlier.

Area forecast discussion, Apr 4, 9:22 PM PDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
922 PM PDT TUE APR 4 2006

.SYNOPSIS...A SLOW MOVING PACIFIC STORM WILL BRING PERIODS OF HEAVY
RAIN AND MOUNTAIN SNOW ALONG WITH STRONG AND GUSTY WINDS THROUGH
WEDNESDAY MORNING. THE PRECIPITATION WILL CONTINUE INTO THE EVENING
ON WEDNESDAY BUT WILL BECOME MORE SHOWERY AND SCATTERED. STRONG
THUNDERSTORMS ARE POSSIBLE TONIGHT AND AGAIN ON WEDNESDAY. SNOW
LEVELS WILL FALL TO AROUND 5000 FEET ON WEDNESDAY. MUDSLIDES AND
FLASH FLOODS WILL BE POSSIBLE IN THE BURN AREAS OF THE MOUNTAINS AND
FOOTHILLS DURING THIS STORM. DRY AND WARMER THURSDAY THROUGH THE
WEEKEND UNDER PARTLY CLOUDY SKIES. COOL...WITH PERIODS OF SHOWERS
POSSIBLE AGAIN NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

IR SATELLITE LOOPS SHOWS A THICK BAND OF CLOUDS CONTINUING TO STREAM
UP FROM THE SOUTHWEST AHEAD OF MAIN UPPER LOW OFF THE CENTRAL CA
COAST. SOME ENHANCEMENT IS TAKING PLACE...INDICATING PERIODS OF
MODERATE RAIN TO CONTINUE....ALTHOUGH IT LOOKS LIKE THE RAIN WILL
BECOME MORE SCATTERED FOR A FEW HOURS WEST OF THE MOUNTAINS AHEAD OF
ANOTHER ENHANCED BAND OFF THE COAST. RAINFALL AMOUNTS GENERALLY...
HAVE BEEN IN THE ONE TO TWO INCH RANGE IN THE SAN BERNARDINO
MOUNTAINS...ONE-HALF TO ONE INCH IN ORANGE COUNTY...ONE-QUARTER TO
ONE-HALF INCH IN THE INLAND EMPIRE...AND ONE-THIRD TO TWO-THIRDS OF
AN INCH IN SAN DIEGO COUNTY SO FAR. WHILE NO THUNDERSTORM REPORTS
HAVE BEEN RECEIVED THROUGH 9 PM THIS EVENING...THE RAINS HAVE CAUSED
SOME LOCAL FLOODING PROBLEMS.

THE WATER VAPOR LOOP HINTS AT A JET STREAK HEADING RAPIDLY E AROUND
THE BASE OF THE TROUGH. THIS IS THE FEATURE THE MODELS SEEM TO KEY
ON TO DRIVE THE TROUGH INTO A MORE NEGATIVE TILT AND CREATE STRONG
VERTICAL MOTION OVER SOCAL LATE TONIGHT INTO EARLY WED MORNING.

THE 00Z NAM MODEL REMAINS ON TRACK PULLING THE UPPER TROUGH INLAND
BY MORNING WITH RESIDUAL ENERGY DIVING DOWN THE BACK SIDE OF THE
TROUGH THROUGH TOMORROW. THIS HELPS TO HOLD THE COLD...UNSTABLE AIR
BACK OVER US UNTIL LATER AFTERNOON OR EVENING WHEN THE WHOLE TROUGH
AXIS MOVES E.

NO CHANGES PLANNED TO THE CURRENT FORECAST. THE WORST OF THE WEATHER
WILL MOVE THROUGH LATE TONIGHT INTO EARLY WED. EXPECT GUSTY WINDS
AND A CHANCE FOR THUNDERSTORMS ALL AREAS. TEMPERATURES WILL SLOWLY
FALL IN THE MOUNTAINS BRINGING SNOW LEVELS FROM ABOVE 7K TO AROUND
5K BY MORNING. CONTINUED SHOWERY ON WEDNESDAY...ESPECIALLY INLAND
AND OVER THE MOUNTAINS WHEN A GOOD PORTION OF THE SNOW WILL LIKELY
ACCUMULATE. IF THERE IS ENOUGH SUN...THE HEATING WILL LIKELY KICK
OFF MORE SHOWERS AND THUNDERSTORMS IN THE VALLEY AREAS BEFORE
SUNSET. RAINFALL WILL BE HIGHLY VARIABLE THOUGH...AND COULD BE
LOCALLY HEAVY.

WARMER AND DRY INTO THE WEEKEND. THEN A CHANCE OF SHOWERS AGAIN LATE
IN THE WEEKEND INTO MONDAY AS A WEAK COLD FRONT MOVES THROUGH. A
STRONGER STORM IS POSSIBLE AGAIN BY THE MIDDLE OF NEXT WEEK. THE
MODELS ARE HINTING AT A COLD FRONT WITH MOUNTAIN SNOWS WED AND THU
OF NEXT WEEK.

&&

.AVIATION...
RAIN BANDS WILL CONTINUE TO BRING OCCASIONAL CIGS BELOW 1000 FEET
AND OCCASIONAL VSBYS IN THE 1-2SM RANGE. HOWEVER...IN BETWEEN
BANDS...CIGS AND VSBYS WILL BRIEFLY IMPROVE TO AROUND 3000 FT/7SM.
THE FRONTAL PASSAGE IS EXPECTED BETWEEN 09Z AND 12Z...AND WINDS AT
COASTAL AIRPORTS WILL PEAK AROUND THEN WITH LOCAL GUSTS GREATER THAN
30 KT. LOCAL LOW-LEVEL WIND SHEAR WILL OCCUR IN MAINLY VALLEY
LOCATIONS DUE TO SURFACE WINDS WHICH ARE ALTERED BY THE TERRAIN AS
THE 2000-FT WINDS AT S-SW AT 20-25 KT. CIGS/VSBYS WILL GRADUALLY
IMPROVE WED AS GUSTY WEST WINDS BRING SLIGHTLY DRIER AIR. THE MTNS
WILL BE OBSCURED IN CLDS THROUGH AT LEAST WED AM.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH TODAY THROUGH WEDNESDAY AFTERNOON FOR ALL OF
EXTREME SOUTHWESTERN CALIFORNIA...SEE LAXFFASGX AND LAXSPSSGX.

WIND ADVISORY THROUGH 2 PM WEDNESDAY ALL AREAS...SEE LAXNPWSGX

SNOW AND BLOWING SNOW ADVISORY IN EFFECT FOR THE HIGHER ELEVATIONS
OF THE MOUNTAINS AFTER MIDNIGHT...LAXWSWSGX.

HIGH RIP CURRENT RISK...SEE LAXSRFSGX

HIGH SURF ADVISORY TODAY THROUGH 2 AM PDT THURSDAY...SEE LAXCFWSGX.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...SEE LAXCWFSGX

&&

PUBLIC...JAD
AVIATION/MARINE...MAXWELL
Hazardous weather outlook, Apr 4, 6:55 PM PDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
655 PM PDT TUE APR 4 2006

CAZ042-043-048-050-055-056-057-058-060-061-062-051200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
655 PM PDT TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

A SLOW MOVING STRONG PACIFIC STORM HAS SPREAD PERIODS OF MODERATE TO
HEAVY RAIN SOUTH OVER THE AREA. PERIODS OF RAIN WILL CONTINUE INTO
WEDNESDAY AFTERNOON.

A FLASH FLOOD WATCH CONTINUES IN EFFECT THROUGH WEDNESDAY AFTERNOON.
HEAVY RAINS COULD PRODUCE MUD SLIDES AND FLASH FLOODS IN THE BURN
AREAS OF THE MOUNTAINS AND FOOTHILLS DURING THIS STORM.

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT
UNTIL 5 PM WEDNESDAY FOR THE MOUNTAINS OF SAN BERNARDINO...RIVERSIDE
AND SAN DIEGO COUNTY MOUNTAINS. SNOW LEVEL WILL BE NEAR 6500 FEET
TONIGHT...AND 5000 FEET WEDNESDAY.

MARGINAL INSTABILITY COUPLED WITH A STRONG JET STREAM MOVING THROUGH
THE AREA SUGGESTS SEVERE THUNDERSTORMS ARE A POSSIBILITY ACROSS THE
AREA TONIGHT AND WEDNESDAY. SMALL HAIL AND STRONG WINDS ARE THE
PRIMARY THREAT... ALTHOUGH A FEW TORNADOES ARE POSSIBLE ESPECIALLY
NEAR THE COAST TONIGHT.

IT WILL BE WINDY IN THE MOUNTAIN AND DESERT AREAS THROUGH WEDNESDAY.
A WIND ADVISORY IS IN EFFECT THROUGH 2 PM WEDNESDAY FOR THE
DESERTS...AND ALL MOUNTAIN AREAS EXCEPT THE SANTA ANA MOUNTAINS.
WIND FROM THE STORM WILL CAUSE HIGH SURF ON THE COAST.

.DAY ONE... TODAY THROUGH TONIGHT.

FLASH FLOOD WATCH ALL AREAS.

HIGH SURF ADVISORY ON THE COAST.

SNOW AND BLOWING SNOW ADVISORY...HAZARDOUS FOG...IN THE MOUNTAINS
TONIGHT.

WIND ADVISORY ALL DESERT AREAS AND ALL MOUNTAIN AREAS EXCEPT SANTA
ANA MOUNTAINS.

THUNDERSTORMS POSSIBLE ACROSS ALL AREAS TONIGHT. SOME STORMS MAY BE
SEVERE WITH HAIL AND DAMAGING WINDS. TORNADOES POSSIBLE...ESPECIALLY
NEAR THE COAST.

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY.

FLASH FLOOD WATCH ALL AREAS THROUGH WEDNESDAY AFTERNOON.

HIGH SURF ADVISORY ON THE COAST UNTIL 2 AM PDT THURSDAY FOR ORANGE
COUNTY...AND 2 PM FOR SAN DIEGO COUNTY.

SNOW AND BLOWING SNOW ADVISORY...HAZARDOUS FOG...IN THE MOUNTAINS
THROUGH WEDNESDAY AFTERNOON AS WELL AS HAZARDOUS FOG.

WIND ADVISORY ALL DESERT AREAS AND ALL MOUNTAIN AREAS EXCEPT SANTA
ANA MOUNTAINS THROUGH 2 PM WEDNESDAY.

THUNDERSTORMS POSSIBLE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER SPOTTER ACTIVATION IS REQUESTED AFTER 8 PM TONIGHT
FOR PORTIONS OF SOUTHWEST CALIFORNIA.

ECC

In the hours before

Local storm report, Apr 4, 10:12 PM PDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1012 PM PDT TUE APR 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HEAVY RAIN       COSTA MESA              33.67N 117.91W
04/04/2006  U0.00 INCH       ORANGE             CA   TRAINED SPOTTER

            RAIN CAUSED MINOR STREET FLOODING IN COSTA MESA AND
            HUNTINGTON BEACH.

0424 PM     HIGH SUST WINDS  VICTORVILLE             34.52N 117.33W
04/04/2006  M55 MPH          SAN BERNARDINO     CA   TRAINED SPOTTER

            MODERATE RAIN WITH WIND GUSTS TO 25 MPH AND A PK WIND OF
            55 MPH EARLIER. TREE LEANING AGAINST A HOUSE.

0538 PM     AVALANCHE        BIG BEAR CITY           34.27N 116.85W
04/04/2006                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            SR18 AT GREEN VALLEY ROAD. BOULDER BLOCKING UPBOUND
            LANES. ALAYER OF SLUSH ON THE ROADWAY.

0719 PM     AVALANCHE        BIG BEAR CITY           34.27N 116.85W
04/04/2006                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            SR18 AT BIG BEAR DAM. DOWN-BOUND FROM THE DAM LARGE
            BOULDERS COMING DOWN ONTO ROAD FOR SEVERAL MILES.

0758 PM     HEAVY RAIN       SAN DIEGO               32.72N 117.16W
04/04/2006  U0.00 INCH       SAN DIEGO          CA   LAW ENFORCEMENT

            NORTH-BOUND I-5 AT CARMEL VALLEY RD. OFF RAMP IS FLOODED
            AND FREEWAY IS FLOODED JUST BEFORE THE RAMP.

0802 PM     HEAVY RAIN       YUCAIPA                 34.03N 117.04W
04/04/2006  U0.00 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            HEAVY RAIN REDUCING VISIBILITIES AND CAUSING SOME STREET
            FLOODING IN THE BEAUMONT, CALIMESA AND YUCAIPA AREAS.
            RUNOFF EXCEEDING THE CAPACITY OF SOME STORM DRAINS,

            RESULTING IN FLOODING OF SOME PARKING LOTS AND SIDEWALKS.

0802 PM     HEAVY RAIN       LAKE ARROWHEAD          34.26N 117.19W
04/04/2006  U0.00 INCH       SAN BERNARDINO     CA   LAW ENFORCEMENT

            31611 PANORAMA DR. FLOODING, LANDSLIDE AND EARTH IS
            MOVING. DEBRIS AND WATER GOING INTO VACANT HOUSE.

&&

PG

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 6:37 PM PDTSnow and Blowing Snow AdvisorySGXRiverside, San Bernardino, San Diego22 hr
Apr 5, 5:06 AM PDTMarine Weather StatementSGX12 hr
Apr 5, 11:59 AM PDTSevere Thunderstorm WarningSGXRiverside, San Bernardino61 min
Apr 5, 1:22 PM PDTSevere Thunderstorm WarningSGXSan Bernardino53 min

Nearby

Flash Flood Warnings in California, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.